# SDR 95ZZZM486

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84GL
- Make and model: Beech 1900C
- Aircraft serial: UC84
- Engine: Pwa PT6A65B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle Gasket
- Part number: MS937116
- Condition: Leaking
- Location: Lt Engine
- Part time: 45 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DEN - THE CREW ELECTED AN AIR TURNBACK WHEN THE LEFT ENGINE LOST POWER IN FLIGHT AND TORQUE DROPPED TO 1000 AT FULL POWER.  MAINTENANCE FOUND SEVERAL FUEL NOZZLE GASKETS (MS937116) LEAKING.  ALL FUEL NOZZLES AND GASKETS WERE CHANGED AND LEAKED CHECKED GOOD.  A POWER RUN WAS SATISFACTORY.
